# SDR DALA2022111407310

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA= 947.5 AT LBL=25, LBL= 50 AND RBL=50 W-2 AREA CPAX. FLOOR BEAM STA= 947.5 AT LBL= 25, LBL= 50 AND RBL=50 W-2 AREA CPAX WAS REPAIRED PER B737-900ER SRM 53-70-51-2R REPAIR 5.
